Announcement

Collapse
No announcement yet.

Switched from Prempro to natural HRT

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sami4
    replied
    Izazen

    I developed atrophic vaginitis (AV) two weeks after my hyster. I also had AV when I was taking 1 mg Estrace oral. Now I am using Estrace vaginal 2 mg a night for two weeks, then Vagifem two tabs a week, plus estradiol pellets which are stronger in dose than the oral Estrace.
    Most women as the get older need a vaginal estrogen along with their oral or transdermal product. A lot of Gyno's dont seem to RX both at the same time which makes you wonder if they ever read a study?
    Hope your case of AV is resolving, it takes about 8 weeks (ugh). Mine is improving, but I have a way to go.
    Sammi

    Leave a comment:


  • izazen
    replied
    I'm feeling a ton better since taking Estrace, too. No headaches. I'm taking it for and atrophic vaginitis. So far, so good.....

    Leave a comment:


  • Debe2
    replied
    ***I have been back to 100% better the past two days. So I guess I will just take the good days as they come. At least it seems to be more good days than bad lately!
    Debe2
    :woohoo:

    Leave a comment:


  • sami4
    replied
    Roller coaster

    Yeah, this crotch stuff is a roller coaster ride. It gets exhausting.
    Hope you feel better soon.
    Sammi

    Leave a comment:


  • Debe2
    replied
    ***My headaches are gone. I have no menopausal symptoms. But my clitoral pain has returned. So my 100% feeling great was short-lived. I guess I will have to up my gabapentin. I really was hoping to avoid that.
    Debe2

    Leave a comment:


  • sami4
    replied
    Debe

    Any hormone change takes the body a little time to adjust. Prempo makes a lot of estrone in the body and this is the a very strong metabolite of estrogen. Headaches could be due to the change, or could be to the natural progesterone. If the progesterone is oral Prometrium it is suspended in peanut oil, and some people have a reaction to the peanut oil or to the progesterone. Stick with it for another month and then see what your symtoms are?
    Sammi

    Leave a comment:


  • Debe2
    started a topic Switched from Prempro to natural HRT

    Switched from Prempro to natural HRT

    ***Last week I stopped prempro and started estrace 0.5 twice a day and prometrium 100mg at bedtime. Since then my vv has gone --I'm already 100%! But--I am getting headaches every day. I was wondering if this is my body adjusting to the new medication--or if this means I'm not going to be able to take the new drugs. Am I jumping the gun here? When I switched from bcps to prempro I had no problems ( EXCEPT I got vv!!!!!!!!!!!!!!! ). I'm aware that the prempro will not leave my system completely for 8-12 weeks--maybe that is causing the headaches? Any ideas will be helpful!!
    Debe2
    :woohoo:
Working...
X